Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays|
|Citation:||International Journal of Robust and Nonlinear Control, 2018; 28(6):2161-2171|
|Meng Zhang, Peng Shi, Zhitao Liu, Jianping Cai, Hongye Su|
|Abstract:||This paper addresses the problem of dissipativity-based asynchronous control for a class of discrete-time Markov jump systems. A unified framework to design a controller for discrete-time Markov jump systems with mixed time delays is proposed,which is fairly general and can be reduced to a synchronous controller or a mode-independent controller. Based on a stochastic Lyapunov function approach, which fully utilizes available information of the systemmode and the controller, a sufficient condition is established to ensure the stochastic stability and strictly (Q, S, R) dissipative performance of the resulting closed-loop system. Finally, the effectiveness and validity of the proposedmethod are illustrated with a simulation example.|
|Keywords:||Asynchronous control; dissipativity; Markov jump systems; mixed time delays|
|Rights:||Copyright © 2017 John Wiley & Sons, Ltd.|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.